Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Finitely generated submodules of differentiable functions. II


Author: B. Roth
Journal: Bull. Amer. Math. Soc. 79 (1973), 216-218
MSC (1970): Primary 46E25, 46E40; Secondary 34A30, 35G05, 46F10
MathSciNet review: 0310608
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E25, 46E40, 34A30, 35G05, 46F10

Retrieve articles in all journals with MSC (1970): 46E25, 46E40, 34A30, 35G05, 46F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13160-X